Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Chest pain when smoking shish or tobacco molasses. Effects on development of body?

Hi. Ive been smoking shish/tobacco molasses for almost a year now. I started off with non tobacco for about three months. However only recently been experiencing small chest pains say once every 5 times I smoke . I smoke on weekends and ocasionaly during the week. I know all smoking is bad for my health. I allways smoke washed tobacco (0.05% nicotine ) if that has anything to do with the pain. Also I m 16 years old and I want to know if this kind of smoking just like drinking can have effects on my body s development. With kind regards Kelly
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
smoking is not directly associated with chest pain in your case.
may be you are having chest infection?

also do blood pressure and auscultation of heart sound by doctor to rule out any cardiac cause for this chest pain.
and i advise you to avoid smoking.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor